# SDR 9611189983

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983US
- Make and model: Doug DC-9-32
- Aircraft serial: 47282
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON THE FS 996 FLOOR SUPPORT, WEB, UPPER ANGLE, AND CORNER FITTING AT LBL 48.  REPLACED THE SAME PER SRM 51-30-2 AND SRM 51-30-5.
